MAUDE Adverse Event Report: STERILMED, INC. MULTI CLIP APPLIER LIGACLIP SMALL CLIPS; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC. MULTI CLIP APPLIER LIGACLIP SMALL CLIPS; CLIP, IMPLANTABLE, REPROCESSED
Catalog Number ETHMCS20
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.As such, the investigation will be closed.If the complaint device is received in the future we will reopen the complaint and perform the investigation as appropriate.We are working on the device history record (dhr), once we get more information it will be submitted in a supplemental.(b)(4).
 
Event or Problem Description
A user facility report was received from the fda that reported a clip applicator was not firing properly as the clips were not loading up and firing.In addition, on the user facility, the event type of serious injury was checked and event outcome of required intervention was also checked.However, there was no further information on this serious injury as well as no contact information to gain further clarification.Therefore, to be conservative sterilmed is reporting this event as a bleeding event as that is our assumption of the event.
 
Additional Manufacturer Narrative
Additional information was received on july 20, 2018.Device history record review was conducted.No discrepancies noted.Manufacturer's ref.No: (b)(4).

Brand Name
MULTI CLIP APPLIER LIGACLIP SMALL CLIPS
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key7705090
Report Number2134070-2018-00105
Device Sequence Number1404917
Product Code NMJ
UDI-Device Identifier10888551019088
UDI-Public10888551019088
Combination Product (Y/N)N
PMA/510(K) Number
K033579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2018
Device Catalogue NumberETHMCS20
Device Lot Number2029384
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date07/20/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;